# SDR IPXA2016072906455

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 16,153 hours, 10,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327087000200
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C5,  FLOOR PANEL 221UF HAS EDGE DAMAGE.  REPAIRED THE FLOOR PANEL IAW SREO A300-5320-42721-F
